# SDR SWIA2025100700602

- Difficulty date: June 2, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FRAME CRACK AT FS333 BETWEEN STGR 0-1L,    HN00246106   (C-CHECK RO 10/06/2025) COMPLIED WITH REPAIR TO FRAME FS333.00 BETWEEN STGR 0 - 1L REF REO 601R-53-21-3750 REV -- DATE 2025-07-04 REPAIR STEPS 1-13. COMPLIED WITH TASK CARD 51-90-1003-SKY.
